Log in
NRAS
23,381 members27,238 posts

What next??

Guys im at my wits end.

After getting the antiemeric tablets I settled into a nice sleep only to wake up 2 hours later with what I can only describe as hallucinations and a racing heart. It was like I was half wakened and half sleeping! I had shadows coming at me and hearing mechanical noises. I had the fear.

I called my GP this morning and she says ive reacted to the antiemeric through having MTX in my system!! I actually cant believe whats happening to me.

Anyway she gave me a new tablet and its helping with the nausea and im off to bed now although im feeling a tad anxious.

I just want to sleep and feel better. Nothing more.

Keep your fingers crossed for me guys xx

5 Replies
oldestnewest

Oh my word!! I do hope you'll get some decent sleep. Try not to be to anxious, I understand you've had a scary moment. Had one myself last year, had a reaction to medication, I was on a different planet for four days, can't remember anything. Only my other half told me what I'd done, I'd had a long argument with him via email, about utter nonsense. He knew something was wrong because we've never argued before, or since. That was very scary losing those four days. Not been like it since thank goodness.

Hope things settle down for you soon.

Ruth x

1 like
Reply

Hi Angie

No winder you had the fear! What a frightening experience.

Try to relax and I’ve got my fingers crossed ( theoretically ) that you have a good nights slumber.

Marie

1 like
Reply

Firstly don't worry yourself about this horrid incident. Many of us here have had similar experiences.....I heard voices & had panic attacks on Prednisolone & although my rheumy took me off it after a few days it took a while for me to believe I wasn't losing my mind.

But I'm still here & reasonably sane - with no long lasting effects!

99% if the time these occurrences are a one off!...keeping well hydrated & taking the Folic Acid should help with the Mtx induced nausea .

Sleep tight!

1 like
Reply

Hi, I was very nauseous on the tablet form of Methotrexate. I have now been on self administered injections for 3 months & am so much better! I was terrified of giving myself injections but the nurse from Health at Home helped me through this, within two weeks I found it ok. It comes in a pre filled spring loaded syringe, the needle is so fine you don’t feel a thing. Definately the best option xx

1 like
Reply

Heck Angie, that must have been frightening. I've never heard of such side effects from an antiemetic. I don't know which one it was, I don't recall you saying, but I had none at all from prochlorperazine so I hope whichever you've been prescribed isn't anything like the previous one & you had a reasonable night. x

1 like
Reply

You may also like...